- Research Article
- Open Access
Existence Theorems of Solutions for a System of Nonlinear Inclusions with an Application
Journal of Inequalities and Applications volume 2007, Article number: 056161 (2007)
By using the iterative technique and Nadler's theorem, we construct a new iterative algorithm for solving a system of nonlinear inclusions in Banach spaces. We prove some new existence results of solutions for the system of nonlinear inclusions and discuss the convergence of the sequences generated by the algorithm. As an application, we show the existence of solution for a system of functional equations arising in dynamic programming of multistage decision processes.
Guo DJ, Lakshmikantham V: Coupled fixed points of nonlinear operators with applications. Nonlinear Analysis. Theory, Methods & Applications 1987,11(5):623–632. 10.1016/0362-546X(87)90077-0
Guo DJ, Lakshmikantham V: Nonlinear Problems in Abstract Cones, Notes and Reports in Mathematics in Science and Engineering. Volume 5. Academic Press, Boston, Mass, USA; 1988:viii+275.
Ladde GS, Lakshmikantham V, Vatsala AS: Monotone Iterative Techniques for Nonlinear Differential Equations, Monographs, Advanced Texts and Surveys in Pure and Applied Mathematics. Volume 27. Pitman, Boston, Mass, USA; 1985:x+236.
Zhang Z: New fixed point theorems of mixed monotone operators and applications. Journal of Mathematical Analysis and Applications 1996,204(1):307–319. 10.1006/jmaa.1996.0439
Chang S-S, Guo WP: On the existence and uniqueness theorems of solutions for the systems of mixed monotone operator equations with applications. Applied Mathematics. A Journal of Chinese Universities. Series B 1993,8(1):1–14. 10.1007/BF02661986
Huang N-J, Tang Y-Y, Liu Y-P: Some new existence theorems for nonlinear inclusion with an application. Nonlinear Functional Analysis and Applications 2001,6(3):341–350.
Huang N-J, Fang Y-P: Fixed points for multi-valued mixed increasing operators in ordered Banach spaces with applications to integral inclusions. Journal for Analysis and Its Applications 2003,22(2):399–410.
Chadli O, Konnov IV, Yao J-C: Descent methods for equilibrium problems in a Banach space. Computers & Mathematics with Applications 2004,48(3–4):609–616. 10.1016/j.camwa.2003.05.011
Ding XP, Yao J-C: Existence and algorithm of solutions for mixed quasi-variational-like inclusions in Banach spaces. Computers & Mathematics with Applications 2005,49(5–6):857–869. 10.1016/j.camwa.2004.05.013
Fang Y-P, Huang N-J: Iterative algorithm for a system of variational inclusions involving-accretive operators in Banach spaces. Acta Mathematica Hungarica 2005,108(3):183–195. 10.1007/s10474-005-0219-6
Nadler SB Jr.: Multi-valued contraction mappings. Pacific Journal of Mathematics 1969, 30: 475–488.
Rudin W: Functional Analysis, International Series in Pure and Applied Mathematics. 2nd edition. McGraw-Hill, New York, NY, USA; 1991:xviii+424.
Baskaran R, Subrahmanyam PV: A note on the solution of a class of functional equations. Applicable Analysis 1986,22(3–4):235–241. 10.1080/00036818608839621
Bellman R, Lee ES: Functional equations in dynamic programming. Aequationes Mathematicae 1978,17(1):1–18. 10.1007/BF01818535
Bhakta PC, Mitra S: Some existence theorems for functional equations arising in dynamic programming. Journal of Mathematical Analysis and Applications 1984,98(2):348–362. 10.1016/0022-247X(84)90254-3
Chang S-S, Ma YH: Coupled fixed points for mixed monotone condensing operators and an existence theorem of the solutions for a class of functional equations arising in dynamic programming. Journal of Mathematical Analysis and Applications 1991,160(2):468–479. 10.1016/0022-247X(91)90319-U
Huang N-J, Lee BS, Kang MK: Fixed point theorems for compatible mappings with applications to the solutions of functional equations arising in dynamic programmings. International Journal of Mathematics and Mathematical Sciences 1997,20(4):673–680. 10.1155/S0161171297000926
About this article
Cite this article
Wu, KQ., Huang, NJ. & Yao, JC. Existence Theorems of Solutions for a System of Nonlinear Inclusions with an Application. J Inequal Appl 2007, 056161 (2007). https://doi.org/10.1155/2007/56161
- Banach Space
- Decision Process
- Functional Equation
- Dynamic Programming
- Iterative Algorithm